# SDR SWAA2024062701892

- Difficulty date: June 14, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Coffeemaker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY IS CORRODED UNDER THE COFFEE MAKER MOUNT<[01] PARTIAL STEP 1;[02] REMOVED AND REPLACED G1 PER AMM 25-31-11-000-801 AND AMM 25-31-11-400-801;[03] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
